International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 66, Pages 3617-3619
On the genus of free loop fibrations over -spaces
Faculty of Education, Kochi University, Kochi 780-8520, Japan
Received 12 March 2004
Copyright © 2004 Toshihiro Yamaguchi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We give a lower bound of the genus of the fibration
of free loops on an elliptic space whose rational cohomology
is concentrated in even degrees.